# SDR DALA2015052803484

- Difficulty date: May 27, 2015
- Submitted: May 28, 2015
- Operation: Air carrier
- Aircraft: N970AT
- Make and model: Boeing 717-200
- Aircraft serial: 55031
- Aircraft time: 39,493 hours, 26,666 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND BULBS OUT IN L1 DOOR EXIT SIGN, RT AFT OVERWING EXIT SIGN AND LT FORWARD OVERWING EXIT SIGN.  REPLACED BULBS AND OPS CHECKED GOOD.
